Some Fixed Point Theorems in G-Metric and Fuzzy Metric Spaces using E.A Property
Year: 2015
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 2 : pp. 83–89
Abstract
Fuzzy logic is a new scientific field which is employed in mathematics, computer science and Engineering. Fuzzy logic calculates the extent to which a proposition is correct and allows computer to manipulate the information. The aim of this paper is to prove some common fixed point theorems using the property E.A. in the setting of G-metric and Fuzzy metric space by taking a set of three conditions for self mappings. Here the notion of semi compatibility and occasionally compatibility is used to replace the assumption of continuity and completeness of space. Our result generalizes the result of Tanmony Som [1] and Mujahid Abbas [2].
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22550
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 2 : pp. 83–89
Published online: 2015-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7